Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 9 found articles
 
 
  The geometric properties of paired human tibiae
 
 
Title: The geometric properties of paired human tibiae
Author: Miller, Gary J.
Purkey Jr., William W.
Appeared in: Journal of biomechanics
Paging: Volume 13 (1980) nr. 1 pages 8 p.
Year: 1980
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 9 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands